# SDR SWIA2023012067156

- Difficulty date: January 4, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 20,725 hours, 11,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Frm 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE FRAME 12 HAS CRACKED L/H ANGLE CLIP.   REMOVED AND REPLACED LEFT HAND ANGLE CLIP AT FRAME 12.  REF EMB, SRM 51-40-08.  SEE CONTIINUATION CARD FOR WORK PERFORMED AND MAINTENANCE.
